# SDR SCNA99047

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2568A13
- Condition: Failed
- Location: Right
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE RIGHT STALL WARNING FAILED THE SELF TEST.  REMOVED AND REPLACED THE ANGLE OF ATTACK SENSOR IAW MM 223301.  SYSTEM OPERATIONALLY CHECKS GOOD.
